Document Type

Article

Language

eng

Format of Original

16 p.

Publication Date

1-2006

Publisher

Springer

Source Publication

Archive for Mathematical Logic

Source ISSN

0933-5846

Original Item ID

doi: 10.1007/s00153-004-0238-y

Abstract

The Chang-Łoś-Suszko theorem of first-order model theory characterizes universal-existential classes of models as just those elementary classes that are closed under unions of chains. This theorem can then be used to equate two model-theoretic closure conditions for elementary classes; namely unions of chains and existential substructures. In the present paper we prove a topological analogue and indicate some applications.

Comments

Accepted version. Archive for Mathematical Logic, Vol. 45, No. 1 (January, 2006): 97-112. DOI. © Springer 2006. Used with permission.

Share

COinS